RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Differ. Uravn.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Differ. Uravn., 1999, Volume 35, Number 7, Pages 899–908 (Mi de9950)  

Ordinary Differential Equations

Lower characteristic exponents of nontrivial solutions of Pfaffian systems

E. N. Krupchik

Belarusian State University, Minsk

Full text: PDF file (1638 kB)

English version:
Differential Equations, 1999, 35:7, 905–914

Bibliographic databases:
UDC: 517.936
Received: 20.07.1998

Citation: E. N. Krupchik, “Lower characteristic exponents of nontrivial solutions of Pfaffian systems”, Differ. Uravn., 35:7 (1999), 899–908; Differ. Equ., 35:7 (1999), 905–914

Citation in format AMSBIB
\Bibitem{Kru99}
\by E.~N.~Krupchik
\paper Lower characteristic exponents of nontrivial solutions of Pfaffian systems
\jour Differ. Uravn.
\yr 1999
\vol 35
\issue 7
\pages 899--908
\mathnet{http://mi.mathnet.ru/de9950}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1736176}
\transl
\jour Differ. Equ.
\yr 1999
\vol 35
\issue 7
\pages 905--914


Linking options:
  • http://mi.mathnet.ru/eng/de9950
  • http://mi.mathnet.ru/eng/de/v35/i7/p899

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:36
    Full text:13

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019